# SDR SIMA20170626002

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 35,417 hours, 25,814 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: CC670140028
- Part serial: 10046
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE INBD RT FLAP FROM THROWN TIRE TREAD. C/W ETN-GN-32-009 THROWN TIRE INSPECTION. REMOVED AND REPLACED RT INBD FLAP IAW AMM 27-52-21 OPS CHECK GOOD. INSPECTED TIRE AND FOUND BIG CHUNK OF TIRE MISSING REMOVED AND REPLACED NR 3 MLG WHEEL AND TIRE ASSEMBLY IAW W/C 32-002. TIRE WHEEL ASSY P/N 5013641 S/N MAR030816JAN020
